Alert archive / Texas / Winter Weather Advisories in 2021
Winter Weather Advisory 5, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this winter weather advisory at Feb 17, 2021, 3:11 PM CST for 13 counties in Texas. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2021, 3:11 PM CST (21:11 UTC)
- Expired
- Feb 18, 2021, 6:00 PM CST
- In force
- 27 hr
- Issued by
- NWS Austin/San Antonio, TX
Counties Bastrop County, TX, Burnet County, TX, Caldwell County, TX, DeWitt County, TX, Fayette County, TX, Gonzales County, TX, Hays County, TX, Karnes County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Travis County, TX, Williamson County, TX
The radar
The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 253 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 469 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
068 WWUS44 KEWX 172111 WSWEWX URGENT - WINTER WEATHER MESSAGE National Weather Service Austin/San Antonio TX 311 PM CST Wed Feb 17 2021 ...Final Round of Wintry Precipitation Late Tonight through Thursday... .A final upper level disturbance is forecast to produce a wintry mix starting tonight before changing over to mainly snow Thursday from west to east. Heavier snow amounts are currently forecast across the Rio Grande Plains and Southern Edwards Plateau to the west of I-10 and to the north of US Highway 57. For portions of the Hill Country and San Antonio metro up to 2 inches will be possible. Elsewhere, including the Austin metro area, a trace up to near 1 inch of snow will be possible. Ice accumulations of a light glaze to a few hundredths of an inch are also possible. TXZ171>173-191>194-208-209-222>225-181100- /O.CAN.KEWX.WS.W.0004.000000T0000Z-210219T0000Z/ /O.NEW.KEWX.WW.Y.0005.210217T2111Z-210219T0000Z/ Llano-Burnet-Williamson-Hays-Travis-Bastrop-Lee-Caldwell-Fayette- Karnes-Gonzales-De Witt-Lavaca- Including the cities of Llano, Burnet, Georgetown, San Marcos, Austin, Bastrop, Giddings, Lockhart, La Grange, Karnes City, Gonzales, Cuero, and Hallettsville 311 PM CST Wed Feb 17 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THURSDAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Mixed precipitation. Snow accumulations of up to one inch and ice accumulations of a light glaze. * WHERE...Northeast of Llano to San Marcos to Hallettsville line. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Travel will remain hazardous. Additional scattered power outages may be possible, especially with any trees that remain weighted down from ice and snow from previous events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state can be obtained at drivetexas.org. && $$ TXZ217>219-228-181100- /O.UPG.KEWX.WW.Y.0004.000000T0000Z-210219T0000Z/ /O.EXA.KEWX.WS.W.0004.000000T0000Z-210219T0000Z/ Maverick-Zavala-Frio-Dimmit- Including the cities of Eagle Pass, Crystal City, Pearsall, and Carrizo Springs 311 PM CST Wed Feb 17 2021 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THURSDAY... * WHAT...Heavy mixed precipitation. Snow accumulations of up to 3 inches and ice accumulations of a light glaze. * WHERE...Maverick, Zavala, Frio and Dimmit Counties. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Plan on slippery and hazardous road conditions. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state can be obtained at drivetexas.org. && $$ TXZ183>190-202>207-220-221-181100- /O.CON.KEWX.WS.W.0004.000000T0000Z-210219T0000Z/ Val Verde-Edwards-Real-Kerr-Bandera-Gillespie-Kendall-Blanco- Kinney-Uvalde-Medina-Bexar-Comal-Guadalupe-Atascosa-Wilson- Including the cities of Del Rio, Rocksprings, Leakey, Kerrville, Bandera, Fredericksburg, Boerne, Blanco, Brackettville, Uvalde, Hondo, San Antonio, New Braunfels, Seguin, Pleasanton, and Floresville 311 PM CST Wed Feb 17 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... * WHAT...Snow Accumulations of 3 to 6 inches, locally up to 8 inches will be possible across portions of the Rio Grande Plains and Southern Edwards Plateau, mainly west of I-10 and north of US Highway 57. Elsewhere, 1 to 3 inches of snow are possible across the warning area. Additional ice accumulation of a light glaze to a few hundredths of an inch are possible. * WHERE...Portions of South Central Texas, including the Rio Grande Plains, Southern Edwards Plateau. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Travel could be very difficult. Additional scattered power outages are also possible, especially with any trees that remain weighted down from ice and snow from previous events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel is not safe this morning and extremely discouraged. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state can be obtained at drivetexas.org. && $$
2 follow-up statements
217 WWUS44 KEWX 181003 WSWEWX URGENT - WINTER WEATHER MESSAGE National Weather Service Austin/San Antonio TX 403 AM CST Thu Feb 18 2021 ...Final Round of Wintry Precipitation Today... .A final upper level disturbance is producing a wintry mix of freezing rain, sleet, and graupel early this morning. A change over to snow is forecast to take place west to east through the morning. The heaviest snow is forecast across the northern Rio Grande, southern Edwards Plateau, and western Hill Country. Very difficult driving conditions are expected across this region today and travel is highly discouraged. TXZ183>190-202>207-217>221-228-190000- /O.CON.KEWX.WS.W.0004.000000T0000Z-210219T0000Z/ Val Verde-Edwards-Real-Kerr-Bandera-Gillespie-Kendall-Blanco- Kinney-Uvalde-Medina-Bexar-Comal-Guadalupe-Maverick-Zavala-Frio- Atascosa-Wilson-Dimmit- Including the cities of Del Rio, Rocksprings, Leakey, Kerrville, Bandera, Fredericksburg, Boerne, Blanco, Brackettville, Uvalde, Hondo, San Antonio, New Braunfels, Seguin, Eagle Pass, Crystal City, Pearsall, Pleasanton, Floresville, and Carrizo Springs 403 AM CST Thu Feb 18 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow Accumulations of 3 to 6 inches, locally up to 8 inches, will be possible across portions of the Rio Grande Plains, southern Edwards Plateau, and western Hill Country, mainly west of I-10 and along and north of U.S. 90. Elsewhere, 1 to 3 inches of snow are possible across the warning area. Additional ice accumulation of a light glaze to a few hundredths of an inch are possible. * WHERE...Portions of South Central Texas, including the Rio Grande Plains, southern Edwards Plateau, Hill Country, and San Antonio metro area. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Travel could be very difficult, especially across portions of the Rio Grande Plains, southern Edwards Plateau and western Hill Country. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel is discouraged. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state can be obtained at drivetexas.org. && $$ TXZ171>173-191>194-208-209-222>225-190000- /O.CON.KEWX.WW.Y.0005.000000T0000Z-210219T0000Z/ Llano-Burnet-Williamson-Hays-Travis-Bastrop-Lee-Caldwell-Fayette- Karnes-Gonzales-De Witt-Lavaca- Including the cities of Llano, Burnet, Georgetown, San Marcos, Austin, Bastrop, Giddings, Lockhart, La Grange, Karnes City, Gonzales, Cuero, and Hallettsville 403 AM CST Thu Feb 18 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Mixed precipitation. Snow accumulations of a light dusting to up to 1 inch and ice accumulations of a light glaze. * WHERE...Along and northeast of Llano to San Marcos to Hallettsville line. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Travel could be hazardous in some spots. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state can be obtained at drivetexas.org. && $$
309 WWUS44 KEWX 182045 WSWEWX URGENT - WINTER WEATHER MESSAGE National Weather Service Austin/San Antonio TX 245 PM CST Thu Feb 18 2021 ...FINAL ROUND OF SNOW WINDING DOWN... .The final round of snow is winding down this afternoon. The heaviest snow is over, but additional accumulation of less than half an inch is possible from San Antonio westward before snowfall ends by early this evening. Difficult driving conditions are expected across this region today and travel is highly discouraged. TXZ183>190-202>207-217>221-228-190000- /O.CON.KEWX.WS.W.0004.000000T0000Z-210219T0000Z/ Val Verde-Edwards-Real-Kerr-Bandera-Gillespie-Kendall-Blanco- Kinney-Uvalde-Medina-Bexar-Comal-Guadalupe-Maverick-Zavala-Frio- Atascosa-Wilson-Dimmit- Including the cities of Del Rio, Rocksprings, Leakey, Kerrville, Bandera, Fredericksburg, Boerne, Blanco, Brackettville, Uvalde, Hondo, San Antonio, New Braunfels, Seguin, Eagle Pass, Crystal City, Pearsall, Pleasanton, Floresville, and Carrizo Springs 245 PM CST Thu Feb 18 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Additional snow accumulation up to half an inch is possible from San Antonio westward. Snow Accumulations of 3 to 6 inches, locally up to 10 inches, has occurred across portions of the Rio Grande Plains and southern Edwards Plateau, mainly west of I-10 and along and north of U.S. 90. Elsewhere, 1 to 3 inches of snow has fallen across the warning area. * WHERE...Portions of South Central Texas, including the Rio Grande Plains, southern Edwards Plateau, Hill Country, and San Antonio metro area. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Travel could be very difficult, especially across portions of the Rio Grande Plains, southern Edwards Plateau and western Hill Country. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel is discouraged. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state can be obtained at drivetexas.org. && $$ TXZ171>173-191>194-208-209-222>225-190000- /O.CON.KEWX.WW.Y.0005.000000T0000Z-210219T0000Z/ Llano-Burnet-Williamson-Hays-Travis-Bastrop-Lee-Caldwell-Fayette- Karnes-Gonzales-De Witt-Lavaca- Including the cities of Llano, Burnet, Georgetown, San Marcos, Austin, Bastrop, Giddings, Lockhart, La Grange, Karnes City, Gonzales, Cuero, and Hallettsville 245 PM CST Thu Feb 18 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Light snow. Snow accumulations of a light dusting to up to 1 inch. * WHERE...Along and northeast of Llano to San Marcos to Hallettsville line. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Travel could be hazardous in some spots. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state can be obtained at drivetexas.org. && $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this winter weather advisory went out at Feb 17, 11:47 AM CST, 3 hours 24 minutes earlier.
Area forecast discussion, Feb 17, 11:47 AM CST, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1147 AM CST Wed Feb 17 2021 .AVIATION... For the most part precipitation has come to an end for now across South Central Texas. A few light returns are showing up across the Hill Country and so a few light flurries or sleet pellets could occur, but not expecting any additional accumulations from this activity. What has developed is some low lying fog and combined with low ceilings most areas are seeing IFR or LIFR ceilings. Think these lower ceilings especially will stick around through the period, and not improve until tomorrow. For SAT and SSF some snow flurries and sleet will be possible by Thursday morning, continuing into mid- day. Have continued the PROB30 for this inherited from the previous TAF package. Concerning DRT. While the ASOS remains without power and obs have not been coming in, have composted a TAF based on the latest model guidance. Chances of wintry precipitation are on the rise at DRT with a wintry mix beginning around 03z changing over to all snow by 12z tomorrow morning lasting through most of the day. This could reduce visibility there at DRT as well. && .PREV DISCUSSION... /ISSUED 1038 AM CST Wed Feb 17 2021/ UPDATE... The band of rain and freezing rain has exited east of the CWA. Area radars have been indicated weak echos developing upstream through the southern Edwards Plateau and Hill Country. So far there have been no reports of this reaching the ground, however, recent echos between Kerrville and Fredericksburg have been looking better. We have included a slight chance of sleet and rain/freezing rain for the next few hours across the Hill Country back through Val Verde County. We will continue to see some gradual improvement with melting of the ice along and east of the I-35 corridor where temperatures have risen to 32-36 degrees. Much slower improvement will occur up across Williamson, Burnet, Llano, and northwest Travis counties where temperatures are currently in the mid 20s to 30, forecast highs are in the low 30s, and skies remain overcast. As melting continues through the late morning and into the afternoon ice from falling from trees, power lines, and roofs could become hazardous. PREV DISCUSSION... /ISSUED 615 AM CST Wed Feb 17 2021/ AVIATION (12Z TAFs)... 88D radars indicate the back edge of the FZRA now at the I-35 corridor. The FZRA should end at SAT/SSF around 13Z and AUS around 14Z. Temperatures have slowly been rising, now around the freezing mark at many locations. The FZRA should begin to gradually melt by around now through 16Z in many areas. IFR to LIFR ceilings will persist across the Hill Country and along and east of the I-35 corridor through the morning and into the early afternoon. Ceilings may go MVFR in some areas this evening. PREV DISCUSSION... /ISSUED 426 AM CST Wed Feb 17 2021/ VERY DANGEROUS ICING EVENT ONGOING AND TRAVEL IS EXTREMELY DISCOURAGED THIS MORNING... Key Messages: * Travel conditions are near impossible and very dangerous this morning through the Hill Country and along and east of I-35 after freezing rain has left streets and sidewalks coated with ice. * Ice coated tree limbs and power lines could come down this morning where pockets of heavier icing amounts have occurred across the Hill Country and Austin metro area. * As melting begins to occur late morning through the afternoon ice from falling from trees, power lines, and roofs could become hazardous. * A final round of wintry precipitation is forecast later tonight through Thursday, beginning as a mix of rain, freezing rain, and sleet then changing over to snow. This could produce additional hazardous traveling conditions for some areas. SHORT TERM(Today through Thursday)... A crippling ice event is ongoing early this morning, and shaping up from a travel standpoint to be the worst of the winter events we have experienced over the last week. A large swath of freezing rain from the Hill Country and along and east of I-35 has developed, along with a mix of sleet across northern areas. The heavier band of freezing rain earlier set up from Gillespie to Williamson County, and has now moved into portions of the Austin metro area. Mesoscale banding features have also developed east of I-35. A large area of 1/4 inch ice accumulation has occurred near and north of a Fredericksburg to Bastrop line. There are likely pockets of around 1/2 inch of ice in some areas. South of this line, around 1/10 to isolated pockets of 1/4 of an inch of ice accumulation has occurred. The freezing rain is forecast to end west to east through the morning. Travel is near impossible in many locations across the Hill Country and along and east of the I-35 corridor due to ice covered roads. Travel is not safe this morning and extremely discouraged. Ice coated tree limbs and power lines could come down early this morning where heavier icing amounts have occurred. As melting of the ice occurs late morning through this afternoon we will have to watch the hazard of ice falling from trees, power lines, and roofs. Temperatures should rebound into the 40s to potentially near 50 across the western half of the CWA this afternoon, with 30s across the eastern half. In fact, we have seen an increase in temperatures taking place already early this morning. Another disturbance tonight into Thursday is forecast to produce a chance for a final round of wintry precipitation. Initially it appears it begins as rain/freezing rain and sleet across western areas of the CWA overnight, then transitions to snow Thursday morning as the warm nose aloft cools. There continues to be a large spread in models on where the heavier snow sets up Thursday, but general consensus favors west of a Kerrville to San Antonio to Pleasanton line, with the potential for 1-3 inches of snow, isolated higher pockets, the closer you get to the Rio Grande. We have expanded the Winter Storm Warning westward to Val Verde County to account for this. Between a dusting to 1 inch of snow is currently forecast along and east of the aforementioned line. However, it should be noted the latest HRRR runs and some SREF members in the 1- 3 inch range near Kerrville to San Antonio. Highs tomorrow will be colder, with most locations in the 30s. LONG TERM (Thursday Night through Tuesday)... The long nightmare week of winter weather concludes Thursday night, although very cold air will still refreeze the ice and continue to make travel conditions dangerous in some areas through Friday morning. With the latest cold front arrival from the morning the winds Thursday evening will also remain elevated to produce more harsh wind chill indices in the singe digits and teens through Friday morning. Finally Friday should warm up enough to melt most of the ice and bring high temperatures into the 40s to low 50s across much of the area. Areas NE of AUS may not be as lucky with only upper 30s high temps probably insufficient to melt the higher ice accumulations. Light winds and some residual thicker ice piles likely to still be scattered across much of the area will contribute to another cold night with a hard freeze expected for the easter two- thirds of the forecast area. With a steady south wind Saturday into Saturday night, the Saturday morning should be the last we see of freezing temperatures for a while. That's not to say winter has been canceled, but a welcome mild and dry pattern will finish out our 7 day forecast. A more typical late winter cold front arrives Sunday but the only freezing temps for Monday morning would be for the far northern reaches of the Hill Country if that. A flat zonal pattern aloft early next week should keep a moist south breeze, leaving the air to feel like the beginning of spring. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 33 25 33 18 39 / 20 20 20 - 0 Austin Bergstrom Intl Airport 34 25 33 16 40 / 30 20 20 - 0 New Braunfels Muni Airport 36 28 34 19 45 / 10 20 40 - 0 Burnet Muni Airport 31 22 31 16 42 / 10 10 20 - 0 Del Rio Intl Airport 52 31 36 22 45 / 10 70 60 0 0 Georgetown Muni Airport 31 23 32 15 38 / 30 20 20 - 0 Hondo Muni Airport 46 26 35 18 45 / 10 30 60 - 0 San Marcos Muni Airport 35 25 34 18 41 / 20 20 30 - 0 La Grange - Fayette Regional 35 28 34 18 40 / 70 20 20 - 0 San Antonio Intl Airport 41 28 34 20 43 / 10 20 50 - 0 Stinson Muni Airport 42 28 36 21 43 / 10 20 50 - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 6 PM CST Thursday for Atascosa-Bandera- Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Edwards-Fayette- Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney-Lavaca- Lee-Llano-Medina-Real-Travis-Uvalde-Val Verde-Williamson-Wilson. Winter Weather Advisory until 6 PM CST Thursday for Dimmit-Frio- Maverick-Zavala. && Short-Term...Brady Aviation/Coordinator...Treadway Long-Term...17 Decision Support...05
Hazardous weather outlook, Feb 16, 3:42 PM CST, 23 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 342 PM CST Tue Feb 16 2021 TXZ171>173-183>194-202>209-217>225-228-172145- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 342 PM CST Tue Feb 16 2021 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. A Winter Storm Warning goes into effect at 6 pm this evening through tonight for most of South Central Texas for primarily freezing rain and some areas of sleet. Across western portions of South Central Texas where winter precipitation should be lighter, a Winter Weather Advisory is in effect from 6 pm this evening through tonight. Travel will remain difficult tonight as ice and snow persist on some roads and water on other roads refreezes tonight. Scattered power outages are also occurring. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Winter Storm Warnings and Winter Weather Advisories remain in effect across South Central Texas through early Thursday morning. The first of two rounds of winter type precipitation continues into Wednesday morning, and a second round of winter weather is expected Wednesday night into Thursday. Additional ice accumulations from the first round tonight into Wednesday morning will be in the 1/10 to 1/4 range across the warned area with lighter amounts below 5 hundredths of an inch possible in the advisory area. The freezing rain expected through Wednesday will bring renewed accumulation of ice on roads, especially on roads that continue to have ice from earlier systems. Light additional accumulations of ice and and snow will be possible from the second disturbance Wednesday night and for Thursday. .SPOTTER INFORMATION STATEMENT... Spotter are encouraged to submit ice and snow accumulations and reports of ice and snow related damages to the National Weather Service. Brady
In the hours before
Local storm report, Feb 17, 10:42 AM CST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 AM CST WED FEB 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM FREEZING RAIN PFLUGERVILLE 30.44N 97.62W
02/17/2021 M0.19 INCH TRAVIS TX PUBLIC
PUBLIC REPORTS 3/16 INCH OF ICE ON TREE
BRANCHES. LOCATION IS APPROXIMATE. VIA
TWITTER.
&&
MMLocal storm report, Feb 17, 10:45 AM CST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1045 AM CST WED FEB 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM FREEZING RAIN 2 NNW BRUSHY CREEK 30.54N 97.76W
02/17/2021 M0.40 INCH WILLIAMSON TX PUBLIC
PUBLIC REPORTS SIGNIFICANT ICE ACCUMULATION
OF 2/5 OF AN INCH ON TREE BRANCHES. VIA
TWITTER.
&&
MMLocal storm report, Feb 17, 10:59 AM CST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1059 AM CST WED FEB 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM FREEZING RAIN INGRAM 30.07N 99.24W
02/17/2021 E0.60 INCH KERR TX PUBLIC
PUBLIC ESTIMATES BETWEEN 1/2 AND 3/4 INCH OF
ICE ON TREES AND BRANCHES. PICTURES
INCLUDED. LOCATED BETWEEN HUNT AND INGRAM.
LOCATION IS APPROXIMATE. VIA TWITTER.
&&
MMLocal storm report, Feb 17, 11:19 AM CST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1119 AM CST WED FEB 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM FREEZING RAIN 3 ESE GEORGETOWN 30.64N 97.64W
02/17/2021 M0.25 INCH WILLIAMSON TX TRAINED SPOTTER
TRAINED SPOTTER REPORTS 1/4 INCH OF ICE WITH
MEASUREMENT. VIA TWITTER.
&&
MMLocal storm report, Feb 17, 11:30 AM CST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 AM CST WED FEB 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM FREEZING RAIN 2 E SUNSET VALLEY 30.22N 97.78W
02/17/2021 M0.20 INCH TRAVIS TX PUBLIC
CLOSE TO 1/4 INCH OF ICE MEASURED ON TREE
BRANCHES IN S. AUSTIN. LOCATION IS
APPROXIMATE. VIA TWITTER.
&&
MMLocal storm report, Feb 17, 12:34 PM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1234 PM CST WED FEB 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM FREEZING RAIN 2 WNW ANDERSON MILL 30.47N 97.84W
02/17/2021 E0.30 INCH WILLIAMSON TX PUBLIC
REPORTED NEAR CEDAR PARK HIGH SCHOOL. VIA
FACEBOOK.
&&
MMNearby
Winter Weather Advisories in Texas, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.